RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 25, Number 1  


On radius of one stability type for a multicriteria investment problem with risk minimization
V. A. Emelichev, S. E. Bukhtoyarov
3
On derivatives of superposition operators between the spaces $L_p$
N. A. Evkhuta, O. N. Evkhuta, P. P. Zabreiko
15
The convergence of successive approximations method for $p$-adic matrices
P. P. Zabreiko
27
Generalized Markov–Stieltjes operator on Hardy and Lebesgue spaces
I. S. Kovalyova, A. R. Mirotin
39
On a factorization of square matrices with positive determinant
A. A. Kozlov
51
The weighted $k$-path vertex cover problem on series-parallel graphs
V. V. Lepin
62
Inversion with respect to a horocycle of a hyperbolic plane of positive curvature
L. N. Romakina
82
The minimal number of idempotent generators for $3$-homogeneous $\mathrm{C^*}$-algebra over two-dimensional compact oriented manifold
M. V. Shchukin
93
Zerosymmetric idempotent near-rings with Abelian additive groups
V. M. Shyryaeu
97
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020